# SDR AALA201702029002

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 20,642 hours, 10,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM EMERGENCY EXIT SIGN LIGHT R4 DOORS.  INSTALLED THE LENS IAW AMM 33-51-13, .
